# SDR SWAA2016031449888

- Difficulty date: January 29, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 63,996 hours, 50,845 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 6943572
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SUPPORT FITTING CRACKED AT NR 5 HOLE.  REPAIRED FITTING IAW ER & EA.
